Linear Temporal Logic LTL: Basis for Admissible Rules

Тип публикации: статья из журнала

Год издания: 2011

Идентификатор DOI: 10.1093/logcom/exq020

Ключевые слова: Temporal logic, admissible rules, bases for inference rules, admissible rules, bases for inference rules, Temporal logic, Admissible rules, bases for inference rules, Inference rules, Linear temporal logic, Structure and properties, Computability and decidability, Temporal logic

Аннотация: The object of our study is the propositional linear temporal logic LTL with operations Until and Next. We deal with inference rules admissible in LTL. Earlier the decidability of LTL w.r.t. to admissibility was shown. That, in particular, allowed to suggest a recursive infinite basis for admissible rules. However, that result gives no information about the structure and properties of such basis, thereby not allowing to use it for inferences. The current article aims to cover this gap and to provide an explicit (infinite) basis for rules admissible in LTL.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF LOGIC AND COMPUTATION

Выпуск журнала: Vol. 21, Is. 2

Номера страниц: 157-177

ISSN журнала: 0955792X

Место издания: OXFORD

Издатель: OXFORD UNIV PRESS

Авторы

  • Babenyshev S. (Institute of Mathematics,Siberian Federal University)
  • Rybakov V. (Institute of Mathematics,Siberian Federal University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.